Alert archive / Vermont / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 10, NWS Burlington, VT

May 18, 20174 counties in Vermont

NWS Burlington, VT issued this severe thunderstorm warning at May 18, 2017, 6:55 PM EDT for 4 counties in Vermont. It was in force for 65 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 18, 2017, 6:55 PM EDT (22:55 UTC)
Expired
May 18, 2017, 8:00 PM EDT
In force
65 min
Issued by
NWS Burlington, VT
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Addison County, VT, Caledonia County, VT, Orange County, VT, Washington County, VT

The radar

The Burlington radar (KCXX), 79 km from the middle of the area, began a volume at 22:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 18, 7:45 PM EDTTSTM WND DMGEast Corinth, VTHUGE TREES DOWN IN BACKYARD
May 18, 7:45 PM EDTHAIL 0.75East Corinth, VT

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 50 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 18, 3:36 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Gray, ME (KGYX), launched 12:00Z, 10.9 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Gray, ME at 12:00Z on 2017-05-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Gray, ME at 12:00Z on 2017-05-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 86 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2038 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
86 m²/s²
0-3 km storm-relative helicity
143 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

396 
WUUS51 KBTV 182255
SVRBTV
VTC001-005-017-023-190000-
/O.NEW.KBTV.SV.W.0010.170518T2255Z-170519T0000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Burlington VT
655 PM EDT THU MAY 18 2017

The National Weather Service in Burlington has issued a

* Severe Thunderstorm Warning for...
  Orange County in central Vermont...
  South central Caledonia County in northeastern Vermont...
  Northeastern Addison County in central Vermont...
  Southern Washington County in central Vermont...

* Until 800 PM EDT

* At 655 PM EDT, a severe thunderstorm was located over Warren,
  moving east at 45 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Minor hail damage to vehicles is possible. Expect wind 
           damage to trees and powerlines. 

* Locations impacted include...
  Barre, Montpelier, Braintree Hill, Bradford, Orange, Thetford Hill
  State Park, Websterville, Lincoln, Thetford, Granville, Fairlee,
  Tunbridge, Corinth Corners, Washington, Ryegate, Ripton, Moretown,
  Newbury, Newbury Village and Williamstown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This is a DANGEROUS SITUATION. This storm is producing wind damage 
across Addison county. SEEK SHELTER NOW inside a sturdy structure 
and stay away from windows!

&&

LAT...LON 4399 7212 4396 7210 4392 7212 4389 7217
      4378 7220 4393 7278 4396 7279 4394 7281
      4399 7300 4426 7299 4426 7297 4417 7295
      4426 7290 4426 7206 4419 7207 4413 7203
      4411 7206 4410 7203 4409 7205 4408 7203
TIME...MOT...LOC 2255Z 271DEG 41KT 4409 7288 

HAIL...1.00IN
WIND...60MPH
 
$$
3 follow-up statements
877 
WWUS51 KBTV 182313
SVSBTV

Severe Weather Statement
National Weather Service Burlington VT
713 PM EDT THU MAY 18 2017

VTC001-005-017-023-190000-
/O.CON.KBTV.SV.W.0010.000000T0000Z-170519T0000Z/
Orange VT-Caledonia VT-Addison VT-Washington VT-
713 PM EDT THU MAY 18 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM EDT
FOR ORANGE...SOUTH CENTRAL CALEDONIA...NORTHEASTERN ADDISON AND
SOUTHERN WASHINGTON COUNTIES...

At 712 PM EDT, a severe thunderstorm was located over Allis State
Park, moving east at 45 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Minor hail damage to vehicles is possible. Expect wind 
         damage to trees and powerlines. 

Locations impacted include...
Barre, Montpelier, Braintree Hill, Bradford, Orange, Thetford Hill
State Park, Websterville, Lincoln, Thetford, Granville, Fairlee,
Tunbridge, Corinth Corners, Washington, Ryegate, Ripton, Moretown,
Newbury, Newbury Village and Williamstown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4399 7212 4396 7210 4392 7212 4389 7217
      4378 7220 4393 7278 4396 7279 4394 7281
      4399 7300 4426 7299 4426 7297 4417 7295
      4426 7290 4426 7206 4419 7207 4413 7203
      4411 7206 4410 7203 4409 7205 4408 7203
TIME...MOT...LOC 2312Z 284DEG 38KT 4405 7263 

HAIL...1.00IN
WIND...60MPH
 
$$
623 
WWUS51 KBTV 182322
SVSBTV

Severe Weather Statement
National Weather Service Burlington VT
722 PM EDT THU MAY 18 2017

VTC001-182331-
/O.CAN.KBTV.SV.W.0010.000000T0000Z-170519T0000Z/
Addison VT-
722 PM EDT THU MAY 18 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN ADDISON COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore the warning has been cancelled.

A severe thunderstorm watch remains in effect until 1100 PM EDT for
central and northeastern Vermont.

LAT...LON 4399 7214 4396 7212 4392 7214 4389 7219
      4379 7222 4400 7277 4403 7275 4425 7255
      4426 7208 4419 7209 4413 7205 4411 7208
      4410 7205 4409 7207 4408 7205
TIME...MOT...LOC 2321Z 284DEG 45KT 4403 7253 

$$

VTC005-017-023-190000-
/O.CON.KBTV.SV.W.0010.000000T0000Z-170519T0000Z/
Orange VT-Caledonia VT-Washington VT-
722 PM EDT THU MAY 18 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM EDT
FOR ORANGE...SOUTH CENTRAL CALEDONIA AND SOUTHEASTERN WASHINGTON
COUNTIES...

At 721 PM EDT, a severe thunderstorm was located over East
Brookfield, moving east at 50 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Minor hail damage to vehicles is possible. Expect wind 
         damage to trees and powerlines. 

Locations impacted include...
Barre, Montpelier, Braintree Hill, Bradford, Plainfield, Orange,
Thetford Hill State Park, Chelsea, Websterville, Corinth, Topsham,
Strafford, Thetford, Groton, Fairlee, Barre Town, West Fairlee,
Tunbridge, Vershire and Corinth Corners.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4399 7214 4396 7212 4392 7214 4389 7219
      4379 7222 4400 7277 4403 7275 4425 7255
      4426 7208 4419 7209 4413 7205 4411 7208
      4410 7205 4409 7207 4408 7205
TIME...MOT...LOC 2321Z 284DEG 45KT 4403 7253 

HAIL...1.00IN
WIND...60MPH
 
$$
337 
WWUS51 KBTV 182344
SVSBTV

Severe Weather Statement
National Weather Service Burlington VT
744 PM EDT THU MAY 18 2017

VTC005-023-182354-
/O.CAN.KBTV.SV.W.0010.000000T0000Z-170519T0000Z/
Caledonia VT-Washington VT-
744 PM EDT THU MAY 18 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL CALEDONIA AND
SOUTHEASTERN WASHINGTON COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area therefore the warning has been cancelled.

A severe thunderstorm watch remains in effect until 1100 PM EDT for
central and northeastern Vermont.

LAT...LON 4399 7214 4395 7212 4392 7214 4391 7215
      4394 7245 4418 7241 4419 7232 4418 7228
      4419 7216 4417 7207 4413 7205 4411 7208
      4410 7205 4409 7207 4408 7205
TIME...MOT...LOC 2344Z 264DEG 37KT 4408 7224 

$$

VTC017-190000-
/O.CON.KBTV.SV.W.0010.000000T0000Z-170519T0000Z/
Orange VT-
744 PM EDT THU MAY 18 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM EDT
FOR NORTHEASTERN ORANGE COUNTY...

At 744 PM EDT, a severe thunderstorm was located over East Corinth,
moving east at 45 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Minor hail damage to vehicles is possible. Expect wind 
         damage to trees and powerlines. 

Locations impacted include...
West Fairlee, Bradford, Vershire, Corinth Corners, Orange, Topsham
Four Corners, Washington, Wells River Village, Corinth, Newbury,
Topsham, Newbury Village, Fairlee, Chelsea, West Fairlee Center,
Newbury Center, West Corinth, Boltonville, South Newbury and Bradford
Center.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4399 7214 4395 7212 4392 7214 4391 7215
      4394 7245 4418 7241 4419 7232 4418 7228
      4419 7216 4417 7207 4413 7205 4411 7208
      4410 7205 4409 7207 4408 7205
TIME...MOT...LOC 2344Z 264DEG 37KT 4408 7224 

HAIL...1.00IN
WIND...60MPH
 
$$
RDeal

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Burlington, VT wrote its last area forecast discussion before this severe thunderstorm warning went out at May 18, 3:55 PM EDT, 3 hours earlier.

Area forecast discussion, May 18, 3:55 PM EDT, 3 hours before
Area Forecast Discussion
National Weather Service Burlington VT
355 PM EDT Thu May 18 2017

.SYNOPSIS...
After another day of record heat, isolated strong to severe
thunderstorms are expected through this evening...with the primary
threat being gusty winds and hail. Much cooler and drier weather
arrives by midday Friday with some patchy frost possible by Saturday
morning. A warm front will produce scattered showers on Sunday
afternoon with temperatures returning to near normal.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
As of 350 PM EDT Thursday... Severe thunderstorm watch number
237 in effect for entire cwa until 03z this evening. Vis sat
shows vertical cumulus development occurring across the western
dacks with radar just showing the first signs of convective
development near Tupper Lake. Expect coverage to increase this
aftn/evening as better dynamics arrive and the cap lifts.

Wind advisory continues until 03z with kmss gusting to 44 mph
last hour.

Forecast concern this evening will be areal coverage and
magnitude of convection...followed by temps. Expecting isolated
strong to locally severe storms to fire late this aftn along
pre-frontal trof and associated weak embedded 5h vort in the
flow aloft. The pre- storm environment this aftn/evening shows
CAPE values between 1500 to 2000 j/kg with a ribbon of enhanced
0 to 3 km/0 to 6 km shear values between 40 and 50 knots. This
instability/shear supports isolated/scattered cluster of storms
with some individual bowing line segments. The 1st round looks
to impact mainly the eastern Dacks...southern/central CPV...and
parts of central/southern and eastern VT between 20-00z this
evening. Expecting a few strong to severe storms in this time
period. Meanwhile...another broken line of showers/storms will
be approaching the SLV by 00z this evening. Still some
uncertainty with regards to amount of instability with cool lake
water impacting environment...along with impacts of upstream
convection stabilizing atmosphere. If environment can recover
enough btwn 00z-03z...expecting a broken line of strong storms
with some enhanced wind threat associated with very strong 925mb
to 850mb winds of 45 to 55 knots. These storms will weaken as
they enter the CPV around midnight tonight.

A very mild start to the evening expected with temps mainly in the
70s to near 80f in areas away from convection...but as strong cold
front swings across our region after midnight...expect temps to
quickly fall. By morning...expecting temps to range from the upper
40s slv/western dacks to lower 60s near VSF.

&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH SATURDAY NIGHT/...
As of 350 PM EDT Thursday...sharp cold front is draped across
southern New England at 18z Friday with moderate low level caa
continuing across our cwa. Progged 850mb temps range between
10-12c around 12z...but fall between 2-4c by 18z
Friday...supporting nearly steady temps or falling during the
morning hours. Thinking clouds break up during the afternoon
hours and temps warm back into the mid 50s to lower 60s most
locations...but with breezy northwest will make for a chilly mid
May day. Some lingering mainly terrain drive rain showers are
possible from 12z to 16z...but rapid drying aloft...will quickly
dissipate showers by Friday afternoon.

Friday Night thru Saturday Night...1030mb high pres builds into the
region during this time period with dry conditions and cool temps.
Based on clear skies and winds decoupling in deeper protected
valleys...expect some patchy frost to develop. Best chances for
frost will be dacks and valleys of central/northern VT...including
the NEK. Will mention lows ranging from the mid/upper 20s NEK/SLK to
near 40F CPV/SLV. A nice day is expected on Saturday with plenty of
sunshine and slightly below normal temps.

&&

.LONG TERM /SUNDAY THROUGH THURSDAY/...
As of 317 PM EDT Thursday...Upper level ridge and exiting
surface high pressure off the Atlantic seaboard will keep dry
conditions across the North Country to end the weekend with
increasing clouds ahead of our next system encroaching from the
west during the afternoon. Deep low pressure over southern
Ontario tracks eastward into central Quebec Sunday night through
Monday dragging a cold front through northern New York and
Vermont with showers developing late Sunday evening across
western areas and becoming widespread after midnight through
Monday as a weak wave of low pressure forms over the mid-
Atlantic states and rides northeast to the Gulf of Maine by
Monday night. In contrast to the previous forecast, the 12z
model suite indicates very little instability both at the
surface and aloft to support thunder so I've removed all
mention. Is a rumble or tow of thunder possible, sure. Just not
enough to justify it in the forecast.

Brief break in precipitation occurs Tuesday as we'll be in
between systems, with the next chance for showers and potential
thunderstorms coming Wednesday/Wednesday night as deepening low
pressure over Great Lakes Tuesday night tracks northeast through
the St. Lawrence Valley.

Temps through the period will be very seasonal with highs in
the mid 60s to low 70s, and lows in the mid 40s to low 50s.

&&

.AVIATION /20Z THURSDAY THROUGH TUESDAY/...
Through 18Z Friday...Primarily VFR conditions are expected
through 12Z Friday with 2 rounds of scattered showers and
thunderstorms this afternoon and evening briefly reducing
vsby/cigs to MVFR/IFR. After 12Z, there will be a gradual trend
towards MVFR as cigs lower behind a cold front passage. For
winds, gusty to locally strong south-southwest with gusts in the
20-35kt range persist through about midnight before shifting to
the west-northwest at 8-15kts.

Outlook...

Friday Night: VFR. NO SIG WX.
Saturday: VFR. NO SIG WX.
Saturday Night: VFR. NO SIG WX.
Sunday: VFR. Slight Chance SHRA...TSRA.
Sunday Night: VFR. Likely SHRA...TSRA.
Monday: MVFR. Likely SHRA...TSRA.
Monday Night: VFR. Slight Chance SHRA.
Tuesday: VFR. Slight Chance SHRA.

&&

.CLIMATE...
Max Temp Records for 5/18/17

KBTV...89 set in 1989
KMPV...90 set in 1962
K1V4...92 set in 1906
KMSS...90 set in 1962

&&

.BTV WATCHES/WARNINGS/ADVISORIES...
VT...None.
NY...Wind Advisory until 11 PM EDT this evening for NYZ026-027-087.

&&

SYNOPSIS...Taber
NEAR TERM...Taber
SHORT TERM...Taber
LONG TERM...Lahiff
AVIATION...Lahiff
CLIMATE...WFO BTV
Hazardous weather outlook, May 18, 3:54 AM EDT, 15 hours 1 minute before
Hazardous Weather Outlook
National Weather Service Burlington VT
354 AM EDT Thu May 18 2017

NYZ026-027-087-190800-
Northern St. Lawrence-Northern Franklin-Southwestern St. Lawrence-
354 AM EDT Thu May 18 2017

...WIND ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 11 PM EDT
THIS EVENING...

This Hazardous Weather Outlook is for northern New York.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NYZ028>031-034-035-VTZ001>012-016>019-190800-
Eastern Clinton-Southeastern St. Lawrence-Southern Franklin-
Western Clinton-Western Essex-Eastern Essex-Grand Isle-
Western Franklin-Orleans-Essex-Western Chittenden-Lamoille-Caledonia-
Washington-Western Addison-Orange-Western Rutland-Windsor-
Eastern Franklin-Eastern Chittenden-Eastern Addison-Eastern Rutland-
354 AM EDT Thu May 18 2017

This Hazardous Weather Outlook is for northern New York, central
Vermont, northeast Vermont, northwest Vermont and southern Vermont.

.DAY ONE...Today and Tonight.

Scattered showers and thunderstorms are expected to develop late
this afternoon and continue into the evening hours. A few of these
storms may become strong to severe with hail and strong winds as the
primary threat.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, May 18, 5:52 PM EDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
552 PM EDT THU MAY 18 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0525 PM     TSTM WND DMG     SOUTH BURLINGTON        44.47N  73.17W
05/18/2017                   CHITTENDEN         VT   PUBLIC

            MULTIPLE REPORTS OF SMALL TREES DOWN AND MINOR PROPERTY
            DAAMAGE.

0525 PM     HAIL             SOUTH BURLINGTON        44.47N  73.17W
05/18/2017  M0.50 INCH       CHITTENDEN         VT   PUBLIC

            MULTIPLE REPORTS OF SMALL TREES DOWN AND MINOR PROPERTY
            DAAMAGE.

&&

EVENT NUMBER BTV1701908
EVENT NUMBER BTV1701909

VERASAMY
Local storm report, May 18, 5:55 PM EDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
555 PM EDT THU MAY 18 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0541 PM     HAIL             UNDERHILL               44.53N  72.95W
05/18/2017  M0.25 INCH       CHITTENDEN         VT   PUBLIC

            ESTIMATE WINDS BETWEEN 32 AND 38 MPH.

&&

EVENT NUMBER BTV1701910

TABER
Local storm report, May 18, 5:57 PM EDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
557 PM EDT THU MAY 18 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0533 PM     TSTM WND DMG     1 W WILLISTON           44.44N  73.09W
05/18/2017                   CHITTENDEN         VT   NWS EMPLOYEE

            TREE DOWN BLOCKING HIGHWAY 2A.

&&

EVENT NUMBER BTV1701911

VERASAMY
Local storm report, May 18, 6:17 PM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
617 PM EDT THU MAY 18 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0555 PM     TSTM WND DMG     EAST BURKE              44.59N  71.94W
05/18/2017                   CALEDONIA          VT   PUBLIC

            TREES DOWN

&&

EVENT NUMBER BTV1701912

TABER
Local storm report, May 18, 6:38 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
638 PM EDT THU MAY 18 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     HAIL             WEST ADDISON            44.08N  73.39W
05/18/2017  M0.75 INCH       ADDISON            VT   TRAINED SPOTTER

&&

EVENT NUMBER BTV1701913

TABER
Local storm report, May 18, 6:43 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
643 PM EDT THU MAY 18 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0627 PM     HAIL             ADDISON                 44.09N  73.30W
05/18/2017  M1.00 INCH       ADDISON            VT   PUBLIC

&&

EVENT NUMBER BTV1701914

TABER

The office that day

Everything else NWS Burlington, VT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 18, 5:03 PM EDTSpecial Weather StatementBTVCaledonia, Lamoille57 min
May 18, 5:29 PM EDTSevere Thunderstorm WarningBTVCaledonia, Chittenden, Lamoille, Orleans, Washington41 min
May 18, 5:36 PM EDTSpecial Weather StatementBTVWashington24 min
May 18, 5:41 PM EDTSevere Thunderstorm WarningBTVCaledonia, Essex, Orleans64 min
May 18, 5:49 PM EDTSpecial Weather StatementBTVAddison41 min
May 18, 6:07 PM EDTSevere Thunderstorm WarningBTVAddison, Chittenden, Washington53 min
May 18, 6:29 PM EDTSevere Thunderstorm WarningBTVAddison61 min
May 18, 7:28 PM EDTSpecial Weather StatementBTVAddison32 min
May 18, 7:45 PM EDTSevere Thunderstorm WarningBTVRutland60 min
May 18, 7:46 PM EDTSpecial Weather StatementBTVWashington29 min

Nearby

Severe Thunderstorm Warnings in Vermont, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.